Seventy years of Miroslav Katětov

Zdeněk Frolík

Czechoslovak Mathematical Journal (1988)

  • Volume: 38, Issue: 1, page 181-190
  • ISSN: 0011-4642

How to cite


Frolík, Zdeněk. "Seventy years of Miroslav Katětov." Czechoslovak Mathematical Journal 38.1 (1988): 181-190. <>.

author = {Frolík, Zdeněk},
journal = {Czechoslovak Mathematical Journal},
language = {eng},
number = {1},
pages = {181-190},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Seventy years of Miroslav Katětov},
url = {},
volume = {38},
year = {1988},

AU - Frolík, Zdeněk
TI - Seventy years of Miroslav Katětov
JO - Czechoslovak Mathematical Journal
PY - 1988
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 38
IS - 1
SP - 181
EP - 190
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.